ON ADJOINT TORSION POLYNOMIAL OF GENUS ONE TWO-BRIDGE KNOTS

Research output: Contribution to journalArticlepeer-review

Abstract

Dunfield, Friedl and Jackson make a conjecture that the hyperbolic torsion polynomial determines the genus and fibering of hyperbolic knots. In this paper, we study a similar problem for the adjoint torsion polynomial, and show that it determines the genus and fibering of a large family of hyperbolic genus one two-bridge knots.

Original languageEnglish
Pages (from-to)110-116
Number of pages7
JournalKodai Mathematical Journal
Volume45
Issue number1
DOIs
Publication statusPublished - 2022

Keywords

  • Adjoint torsion polynomial
  • parabolic representation
  • two-bridge knot

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'ON ADJOINT TORSION POLYNOMIAL OF GENUS ONE TWO-BRIDGE KNOTS'. Together they form a unique fingerprint.

Cite this